Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 7 found articles
 
 
  On asymptotic properties of a constant-step-size sign-error algorithm for adaptive filtering
 
 
Title: On asymptotic properties of a constant-step-size sign-error algorithm for adaptive filtering
Author: Yin, Gang
Chen, Hanfu
Appeared in: Science in China. Series F, Information Sciences
Paging: Volume 45 () nr. 5 pages 321-334
Year: 2007-09-27
Contents:
Publisher: Science in China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands